The Annals of Mathematical Statistics

A Maximization Technique Occurring in the Statistical Analysis of Probabilistic Functions of Markov Chains

Leonard E. Baum, Ted Petrie, George Soules, and Norman Weiss

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 41, Number 1 (1970), 164-171.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177697196

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177697196

Mathematical Reviews number (MathSciNet)
MR287613

Zentralblatt MATH identifier
0188.49603

Citation

Baum, Leonard E.; Petrie, Ted; Soules, George; Weiss, Norman. A Maximization Technique Occurring in the Statistical Analysis of Probabilistic Functions of Markov Chains. The Annals of Mathematical Statistics 41 (1970), no. 1, 164--171. doi:10.1214/aoms/1177697196. http://projecteuclid.org/euclid.aoms/1177697196.


Export citation